Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/833
Title: A sharp bound for the ergodic distribution of an inventory control model under the assumption that demands and inter-arrival times are dependent
Authors: Hanalioğlu, Tahir
Aksop, C.
Keywords: Dependence
ergodic distribution
inventory model of type (s S)
inventory Model
renewal Reward Process
renewal Function
Issue Date: Feb-2014
Publisher: Hindawi Publishing Corporation
Source: Hanalioğlu, T., & Aksop, C. (2014). A sharp bound for the ergodic distribution of an inventory control model under the assumption that demands and inter-arrival times are dependent. Journal of Inequalities and Applications, 2014(1), 1-10.
Abstract: In this study, a stochastic process which represents a single-item inventory control model with (s, S)-type policy is constructed when the demands of a costumer are dependent on the inter-arrival times between consecutive arrivals. Under the assumption that the demands can be expressed as a monotone convex function of the inter-arrival times, it is proved that this process is ergodic, and closed form of the ergodic distribution is given. Moreover, a sharp lower bound for this distribution is obtained. © 2014 Hanalioǧlu (Khaniyev) and Aksop.
URI: https://journalofinequalitiesandapplications.springeropen.com/articles/10.1186/1029-242X-2014-75
https://hdl.handle.net/20.500.11851/833
Appears in Collections:Endüstri Mühendisliği Bölümü / Department of Industrial Engineering
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
1029-242X-2014-75.pdf300.64 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Page view(s)

8
checked on Dec 26, 2022

Download(s)

2
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.